MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-3.5-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No indication of product failure.
 
Event or Problem Description
The patient underwent a planned staged rns system implant procedure, with the rns system leads placed during the initial procedure on (b)(6) 2019.The rns neurostimulator was not implanted at that time, with placement planned for a future procedure.No complications were reported during the lead placement.On (b)(6) 2019 the treating center reported that the patient had decreased coordination of the left hand.The patient was diagnosed with cerebral edema attributed to the surgical procedure associated with the implant of the two leads.The treating center noted that this was an anticipated event.Treatment included dexamethasone and one night of hospitalization for observation.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8621999
Report Number3004426659-2019-00018
Device Sequence Number16653838
Product Code PFN
UDI-Device Identifier00855547005021
UDI-Public010085554700502117190829
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-344-3.5-K
Device Catalogue Number1007606
Device Lot Number22640-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age37 YR